Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 615167, 10 pages
http://dx.doi.org/10.1155/2015/615167
Research Article

Ulam Problem for the Cosine Addition Formula in Sato Hyperfunctions

1Department of Mathematics, Kunsan National University, Kunsan 573-701, Republic of Korea
2Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea

Received 29 October 2014; Revised 21 December 2014; Accepted 8 January 2015

Academic Editor: Yuri Latushkin

Copyright © 2015 Jaeyoung Chung and Soon-Yeong Chung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaeyoung Chung and Soon-Yeong Chung, “Ulam Problem for the Cosine Addition Formula in Sato Hyperfunctions,” Journal of Function Spaces, vol. 2015, Article ID 615167, 10 pages, 2015. https://doi.org/10.1155/2015/615167.